# SDR 2002F00582

- Difficulty date: April 26, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON AFT CARGO COMPARTMENT FLOORBEAM STATION 950E RBL 27, FORWARD SIDE.  (M)
